# SDR DXTA2009102903834

- Difficulty date: October 28, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 9,623 hours, 5,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602751
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE SELECTED DOWN, RIGHT MAIN GREEN GEAR LIGHT DOES NOT ILLUMINATED. GEAR BLOWN DOWN AND EMERGENCY EXTENSION HANDLE PULLED UNDER SINK. PERFORMED EMERGENCY CHECKLIST Q1.  FOUND BULBS TO TEST GOOD. TROUBLESHOT ELECTRICAL CIRCUIT TO FAILED RIGHT GEAR  DOWN & LOCKED SWITCH SG004. REPLACED RIGHT GEAR DOWN & LOCKED SWITCH SG004 WITH A NEW SWITCH & ADJUSTED PER CE750 MM 32-30-04. COMPLETED GEAR SWICHES TO BLEED AIR FROM HYD GEAR SYSTEM PER CE750 MM 32-00-01. OPS CHECKED GOOD. GEAR INDICATION NORMAL. SERVICED EMERG. GEAR BOTTLE TO FULL PER MM 12-10-36.
